# SDR SWAA2023060142677

- Difficulty date: April 28, 2023
- Submitted: June 1, 2023
- Operation: Air carrier
- Aircraft: N961WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36962
- Aircraft time: 37,902 hours, 23,158 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Skin
- Condition: Pulled
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLOOR PANEL 242UF UPPER SKIN HAS AREAS OF PULLED STRANDS.<[01] IDENTIFIED FLOOR PANEL 242UF MATERIAL IAW SRM 53-00-50-0I-1 FIGURE 6 TABLE 6.  DAMAGE EXCEEDS ALLOWABLE DAMAGE LIMITS IAW SRM 53-00-50-1A-1 PARAGRAPH 4.F.   DAMAGE IS REPAIRABLE IAW SRM 53-00-50-2R-1.;[02] REMOVED 25EA INSERTS IAW SRM 53-00-50-2R-1 PAR 3.B.  REMOVED DAMAGED PLIES ON UPPER SURFACE AND CLEANED AREA IAW SRM 53-00-50-2R-1 PARA 3.A-C AND PARA 3.E-F.;[03] VALIDATED REPAIR PER SRM 53-00-50-2R-1;[04] FABRICATED REPAIR PLIES FROM BMS 9-3 TY H2 CL7 STYLE 1581 LOT#1522395-2 IAW SRM 53-00-50-2R-1 PARA 3.K.   OK TO INSTALL REPAIR PLIES;[06] INSTALLED REPAIR PLIES USING BMS 8-201 TY IV LOT#1524651-1; VACUUM BAGGED; LEAK CHECK GOOD USING VACUUM GAUGE ID: E11543 DUE:09/2023 IAW SRM 53-00-50-2R-1 PARA 3.K-L.;[07] VERIFIED CORRECTIVE ACTION 6;[08] CURED REPAIR USING THERMOMETER ID: ATS2209 CAL DUE: 10/2023. UNBAGGED; TRIMMED AND SANDED IAW SRM 53-00-50-2R-1 PARA 3.M.;[09] LOCATED AND DRILLED INSERT HOLES; THEN INSTALLED AND CURED ALL THROUGH INSERTS USING BMS 5-107 LOT# AK2KP8383K-1 AND THERMOMETER ID: ATS2192 CAL DUE 08/2023 IAW SRM 53-00-50-2R-1 PARA 3.N.  INSTALLED MISSING BLIND INSERTS USING BMS 5-28 TY 19 LOT# AK2LP8414K AND SET TO CURE USING THERMOMETER ID: ATS2192 CAL DUE 08/2023 IAW SRM 53-00-50-2R-1 PARA 3.N.;
